Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Switching to something else first

Posted by Dr. Bob on January 3, 1999, at 18:24:25

In reply to Halcion addiction and withdrawal, posted by shelley on January 2, 1999, at 20:05:31

>I have the help of a good doc who is helping me to taper off over a period of months. She said "success" is more important than "time"...

I agree, be patient. The other thing is, sometimes it's easier to taper a longer-acting medication, so sometimes it can help first to switch to an equivalent dose of something similar, but longer-acting, and then to taper that one.

Good luck,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:1995